# SDR ASOA20150208034

- Difficulty date: February 8, 2015
- Submitted: February 8, 2015
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 34,284 hours, 19,275 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Dented
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK SERVICE DOOR AFT LOWER CORNER DENTED.  MAINTENANCE PERFORMED REPAIR TO SERVICE DOOR AFT LOWER CORNER IAW EC5240-01089.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
